I started lotrel to treat high blood pressure.Lotrel works well for my pressure,after two months I noticed BPH symptoms.I am 66 years old.
24 Aug 2010
Lotrel has not been reported to affect BPH.
It sounds as though you could be experiencing a side effect of Lotrel called Polyuria . This is a side effect where you produce abnormally large amounts of urine.
Either way you should talk with your doctor.
- Lotrel Information for Consumers
- Lotrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lotrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... have been taking Avodart for 7 months. As a general rule, how long must I take Avadart?
1 answer • 1 Jul 2009
... after sex and what is the remedy for this ?
1 answer • 13 Sep 2010
I am using veltam-f for about six months. After I discontinued I am having difficulty in urination and urgency to urinate. Do I need to change the ...
1 answer • 27 Aug 2012
I was told I was going to eventually have to have a TURP. Heard stories of complications from this procedure. Looking for less invasive procedure. ...
1 answer • 25 Feb 2015
I have Benign Prostatic Hyperplasia (BPH) where my prostate has grown to 100cc. I am 60 years old and I am scheduled for surgery in ten days. The ...
1 answer • 8 Jan 2016